, Let ? := G 1 · · · G m and let G be a subgraph of ? with n vertices and induced (resp., minor) VC-dimension d (resp., d * ). Then, G admits an adjacency labeling scheme with labels of size, Corollary, vol.5

, O(d · log n), if ? is an hypercube

, O(? 0 · d · log n), where ? 0 = max{mad(? 1 (G)), . . . , mad

. O(d-*-·-?,

.. .. ,

.. .. ,

. O(dd-*-(g)-·-d-·-log-n,

I. Abraham, D. Delling, A. Fiat, A. V. Goldberg, and R. F. Werneck, VC-Dimension and shortest path algorithms, pp.690-699, 2011.

F. N. Afrati, C. H. Papadimitriou, and G. Papageorgiou, Corrigendum: The complexity of cubical graphs, Inf. Comput, vol.66, pp.350-353, 1985.

S. Alstrup, S. Dahlgaard, and M. B. Knudsen, Optimal induced universal graphs and adjacency labeling for trees, pp.1311-1326, 2015.

N. Alon and M. Tarsi, Colorings and orientations of graphs, Combinatorica, vol.12, pp.125-134, 1992.

M. Anthony, G. Brightwell, and C. Cooper, On the Vapnik-Chervonenkis dimension of a random graph, Discrete Math, vol.138, pp.43-56, 1995.

H. Bandelt and V. Chepoi, Metric graph theory and geometry: a survey, Surveys on Discrete and Computational Geometry, vol.453, pp.49-86, 2008.

H. Bandelt, V. Chepoi, A. Dress, and J. Koolen, Combinatorics of lopsided sets, Europ. J. Combin, vol.27, pp.669-689, 2006.

S. L. Bezrukov, Edge isoperimetric problems on graphs, Graph Theory and Combinatorial Biology, vol.7, pp.157-197, 1999.

B. Bollobás and A. J. Radcliffe, Defect Sauer results, J. Comb. Th. Ser. A, vol.72, pp.189-208, 1995.

B. Bre?ar, J. Chalopin, V. Chepoi, M. Kov?e, A. Labourel et al., Retracts of products of chordal graphs, J. Graph Theory, vol.73, pp.161-180, 2013.

B. Bre?ar, J. Chalopin, V. Chepoi, T. Gologranc, and D. Osajda, Bucolic complexes, vol.243, pp.127-167, 2013.

J. Chalopin, V. Chepoi, H. Hirai, and D. Osajda, Weakly modular graphs and nonpositive curvature, Memoirs of Amer. Math. Soc
URL : https://hal.archives-ouvertes.fr/hal-01787197

M. Chastand, Fiber-complemented graphs. I, Structure and invariant subgraphs, Discrete Math, vol.226, issue.1-3, pp.107-141, 2001.

N. Cesa-bianchi and D. Haussler, A graph-theoretic generalization of Sauer-Shelah lemma, Discrete Appl. Math, vol.86, pp.27-35, 1998.

V. Chepoi, B. Estellon, and Y. Vaxès, On covering planar graphs with a fixed number of balls, Discrete and Computational Geometry, vol.37, pp.237-244, 2007.

V. Chepoi, A. Labourel, and S. Ratel, On density of subgraphs of halved cubes, European J. Combin, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01772597

M. Deza and M. Laurent, Geometry of Cuts and Metrics, 1997.

R. Diestel, Graduate texts in mathematics, Graph Theory, 1997.

D. ?. Djokovi?, Distance-preserving subgraphs of hypercubes, J. Combin. Th. Ser. B, vol.14, pp.263-267, 1973.

M. R. Garey and R. L. Graham, On cubical graphs, J. Combin. Th. B, vol.18, pp.84-95, 1975.

R. L. Graham, On primitive graphs and optimal vertex assignments, Ann. N. Y. Acad. Sci, vol.175, pp.170-186, 1970.

R. L. Graham and P. M. Winkler, On isometric embeddings of graphs, Trans. Amer. Math. Soc, vol.288, pp.527-536, 1985.

R. Hammack, W. Imrich, and S. Klav?ar, Handbook of Product Graphs, 2011.

L. H. Harper, Optimal assignments of numbers to vertices, SIAM J. Appl. Math, vol.12, pp.131-135, 1964.

L. H. Harper, Global Methods for Combinatorial Isoperimetric Problems, Cambridge Studies in Advanced Mathematics, issue.90, 2004.

D. Haussler, Sphere packing numbers for subsets of the Boolean n-cube with bounded Vapnik-Chervonenkis dimension, J. Comb. Th. Ser. A, vol.69, pp.217-232, 1995.

D. Haussler, N. Littlestone, and M. K. Warmuth, Predicting {0, 1}-functions on randomly drawn points, vol.115, pp.248-292, 1994.

D. Haussler and P. M. Long, A generalization of Sauer's lemma, J. Combin. Th. Ser. A, vol.71, pp.219-240, 1995.

D. Haussler and E. Welzl, Nets and simplex range queries, vol.2, pp.127-151, 1987.

P. Hell and J. Ne?et?il, Graphs and Homomorphisms, 2004.

Z. Füredi and J. Pach, Traces of finite sets: extremal problems and geometric applications, Extremal Problems for Finite Sets, p.3, 1991.

S. Kannan, M. Naor, and S. Rudich, Implicit representation of graphs, SIAM J. Discr. Math, vol.5, pp.596-603, 1992.

E. Kranakis, D. Krizanc, B. Ruf, J. Urrutia, and G. Woeginger, The VC-dimension of set systems defined by graphs, Discrete Appl. Math, vol.77, pp.237-257, 1997.

D. Kuzmin and M. K. Warmuth, Unlabelled compression schemes for maximum classes, J. Mach. Learn. Res, vol.8, pp.2047-2081, 2007.

J. Lawrence, Lopsided sets and orthant-intersection of convex sets, Pacific J. Math, vol.104, pp.155-173, 1983.

C. St and J. A. Nash-williams, Edge-disjoint spanning trees of finite graphs, J. London Math. Soc, vol.1, pp.445-450, 1961.

B. K. Natarajan, On learning sets and functions, Machine Learning, vol.4, pp.67-97, 1989.

R. Nowakowski and P. Winkler, Vertex-to-vertex pursuit in a graph, Discrete Math, vol.43, pp.235-239, 1983.

D. Pollard, Convergence of Stochastic Processes, 2012.

B. I. Rubinstein, P. L. Bartlett, and J. H. Rubinstein, Shifting: one-inclusion mistake bounds and sample compression, J. Comput. Syst. Sci, vol.75, pp.37-59, 2009.

N. Sauer, On the density of families of sets, J. Combin. Th. Ser. A, vol.13, pp.145-147, 1972.

S. V. Shpectorov, On scale embeddings of graphs into hypercubes, Europ. J. Combin, vol.14, pp.117-130, 1993.

V. N. Vapnik and A. Y. Chervonenkis, On the uniform convergence of relative frequencies of events to their probabilities, Theory Probab. Appl, vol.16, pp.264-280, 1971.